UNIFORM ATTRACTOR FOR WAVE EQUATION WITH NON-LINEAR DAMPING DEPENDING EXPLICITLY ON TIME
Journal Title: Вісник Національного технічного університету «ХПІ» Серія: Математичне моделювання в техніці та технологіях - Year 2018, Vol 1, Issue 1279
Abstract
The paper deals with long-time behavior of the solutions to the initial-boundary value problem for a non-autonomous non-linear wave equation. The peculiarity of the equation is the non-linear damping term depending explicitly on time. The problem is studied in the framework of the theory of processes and their attractors. The family of processes generated by the initial-boundary value problem is introduced. It is proved that this family is uniformly (with respect to the time-dependent damping coefficient) dissipative and asymptotically compact, thus possesses a unique uniform attractor. The attractor is a compact set in the common phase space of the processes.
Authors and Affiliations
O. O. NABOKA
Обратная задача для нестационарных колебаний системы струн
Non-stationary transverse vibrations of a system of ropes, which are simulated by strings, are studied. A system of three strings is considered. It is supposed that each string contacts the other string at a single point...
МЕТОД ДИСКРЕТНИХ ОСОБЛИВОСТЕЙ В ЗАДАЧАХ АНАЛІЗУ КОЛИВАНЬ РЕЗЕРВУАРІВ З РІДИНОЮ ПРИ ГОРИЗОНТАЛЬНИХ ТА ВЕРТИКАЛЬНИХ НАВАНТАЖЕННЯХ
Запропоновано методи дослідження коливання рідини в жорстких резервуарах з перегородками. Запропоновано чисельний метод моделювання зовнішнього впливу на резервуари для зберігання рідини. Вважається, що рідина є нестисли...
Редукция замкнутой системы управления многомерным процессом выращивания монокристалло2
When growing large-size single alkali halide crystals, with increasing length of the growing sample, one experiences disturbances connected with qualitative change of the character of heat exchange in the crystal-melt sy...
Интегральное уравнение на [-1,1] с логарифмическим ядром
We consider an integral equation of the first kind with a logarithmic kernel, which arises in a number of problems of wave diffraction. The equation is discretized using the method of discrete singularities. We introduce...
Numerical solution of first kind singular integral equation with Hilbert-type multiple integral
In the paper a first kind singular integral equation containing a Hilbert-type double integral over the domain $[0, 2\pi ]\times[0, 2\pi ]$ is studied. The necessary conditions providing solvability of this equation are...